• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“School of Mathematics”

Paper   IPM / M / 723
   School of Mathematics
  Title: On the indecomposable partition problem: IPP(10,Λ)
  Author(s): Z. Eslami
  Status: Published
  Journal: Discrete Math.
  No.: 1-3
  Vol.: 248
  Year: 2002
  Pages: 255-264
  Supported by: IPM
  Abstract:
In this paper, we determine all indecomposable triple systems of order 10 and index 4 with a non-trivial automorphism group and show that exactly 101 such designs exist. We then answer some questions about IPP(10,Λ) and finally obtain a lower bound for the number of LS [4] (2,3,10).

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right